# SDR SWAA2023032720601

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 52,048 hours, 27,904 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE HANGING OUT OF COMPARTMENT TSR# 2023002221<[01] ADJUSTED Z-FOLD REF MT 725-61-06 NO OTHER DEFECTS NOTED AC OK FOR SERVICE
